On Joint Determination of the Number of States and the Number of Variables in Markov-Switching Models: A Monte Carlo Study

File Size Format
57955_1.pdf 323Kb Adobe PDF View
Title On Joint Determination of the Number of States and the Number of Variables in Markov-Switching Models: A Monte Carlo Study
Author Cheung, Adrian Wai Kong; Awirothananon, Thatphong
Year Published 2009
Publisher Taylor & Francis
Citation Communications in Statistics: Simulation and Computation, Vol. 38(8), pp. 1757-1788
Peer Reviewed Yes
Published Yes
Alternative URI http://dx.doi.org/10.1080/03610910903121982
Copyright Statement Copyright 2009 Taylor & Francis. This is an electronic version of an article published in Communications in Statistics: Simulation and Computation Volume 38, Issue 8 September 2009 , pages 1757 - 1788. Communications in Statistics: Simulation and Computation is available online at: http://www.informaworld.com with the open URL of your article.
Faculty Griffith Business School
Publication Type Journal Articles (Refereed Article)

Show full item record

Griffith University copyright notice